MAUDE Adverse Event Report: BIOMET MICROFIXATION 90° CONTRA ANGLE DRIVER; PLATE, FIXATION, BONE

BIOMET MICROFIXATION 90° CONTRA ANGLE DRIVER; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: biomet microfixation contra angle blade catalog #: sp-2379, lot #: ni.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Not returned to manufacturer.
 
Event or Problem Description
It was reported that the driver broke during a case.There was no patient injury and minimal surgical delay.In addition, the blade remained stuck in driver.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
90° CONTRA ANGLE DRIVER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key8601220
Report Number0001032347-2019-00276
Device Sequence Number2074822
Product Code HRS
UDI-Device Identifier00841036123130
UDI-Public00841036123130
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number24-1189
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1